# SDR UALA2009121403832

- Difficulty date: December 11, 2009
- Submitted: December 14, 2009
- Operation: Air carrier
- Aircraft: N546UA
- Make and model: Boeing 757222
- Aircraft serial: 25367
- Aircraft time: 67,558 hours, 19,663 cycles
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: Spring
- Condition: Damaged
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1L SLIDE COVER COMING OFF.  NEED MECHANIC TO INVESTIGATE AND CONTACT SAMC. ITEM ROLLED FWD.  SAMC TEXT: UPDATE-SLIDE COVER NOT COMING OFF. PROBLEM WAS FWD GIRT BAR SLIDER HAD DETACHED FROM GIRT BAR. GIRT BAR LEAF SPRING DAMAGED AND WONT RETAIN SLIDER AS IT SHOULD.  CLOSED DOOR AND ARMED SLIDE BY ASSISTING GIRT BAR MECHANISM.  REPLACED LEAF SPRING ON FWD FITTING, DOOR OPS IS NORMAL.
